# SDR CA140128011

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,665 hours
- Engine: Ge CF348E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8001901
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O DEPARTING, THE LANDING GEAR COULD NOT BE SELECTED UP.  CREW PERFORMED THE CHECKLIST AND RETURNED.  MOC WAS CONTACTED AND A SPECIAL FERRY PERMIT WAS APPLIED FOR AND GRANTED FOR A GEAR DOWN, NON-STOP FERRY FLIGHT. MAINTENANCE FOUND A DEFECTIVE NLG WEIGHT OFF WHEELS SENSOR.  PARTS WERE REPLACED AND AN EXTENSION/RETRACTION TEST CARRIED OUT IAW AMM 32-33-00. OPS CHECKED SERVICEABLE.  NO FURTHER OCCURENCE.
